# SDR C2XA08SH038

- Difficulty date: February 24, 2008
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 13,852 hours, 10,609 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14532235601
- Part serial: 145605
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT HORIZONTAL STAB L/E HAS CORROSION ON SKIN AND AROUND RIVET & SCREW HOLE.  MX REPAIRED LT HORIZONTAL STAB L/E ON SKIN AND AROUND RIVET & SCREW HOLE IAW EC 5510-01179 AND EC 5530-01116.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
